# SDR SWAA2023122929984

- Difficulty date: December 10, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOC ON FWD UPPER FLANGE ON INSPAR RIB 120.30 AT RT HORIZONTAL STAB 2023-748609<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE:25-JAN-24. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 25-JAN-24.;[02] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: 12-APR-24;[03] PERFORMED REPAIR FWD UPPER FLANGE ON INSPAR RIB 120.30 AT RT HORIZONTAL STAB IAW EA 23-155-03698-WIP1 AND EA 23-155-03698 SEE INDIVIDUAL SIGNOFFS BELOW;[04] PERFORMED REPAIR FWD UPPER FLANGE ON INSPAR RIB 120.30 AT RT HORIZONTAL STAB IAW EA 23-155-03698-WIP1 AND EA 23-155-03698 SEE INDIVIDUAL SIGNOFFS BELOW RII
